MathSciNet Relay Station
MathSciNet bibliographic data
MR928949 (89j:83034) 83C40 (22E65 32L25 58F30 83C20 83C60)
Woodhouse, N. M. J.; Mason, L. J. The Geroch group and non-Hausdorff twistor spaces. Nonlinearity 1 (1988), no. 1, 73–114.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement